# SDR AALA20161107028

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 22,962 hours, 8,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 44697
- Condition: Inoperative
- Location: Cabin
- Part time: 16,142 hours, 6,228 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING ACCOMPLISHMENT OF MCM 2908 THE OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 3 AND 12 FAILED TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY M1676 IAW AMM 33-51-06. OPERATIONAL CHECK NORMAL.
